# SDR IPXA201906143206

- Difficulty date: June 12, 2019
- Submitted: June 14, 2019
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 63,373 hours, 17,517 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Truss Fitting
- Part number: AUB7510502
- Condition: Gouged
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C#3 ENG FWD MOUNT OTBD SIDE HAS A GOUGED WORN INTO THE L/E.ACCOMPLISHED REPAIR ON #3 PYLON FWD TRUSS FITTING PER VT SAA EA# 011-5410-01-A7780 REV I/R AND UPS EO MD11-5450-72777-A.
